MathSciNet Relay Station
MathSciNet bibliographic data
MR2735422 (2011j:12008) 12E05 (65Y20 68Q25)
Weimann, Martin A lifting and recombination algorithm for rational factorization of sparse polynomials. J. Complexity 26 (2010), no. 6, 608–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement